MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK; PISTON SYRINGE
Catalog Number 309646
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 5ml ll sp125 label content incorrect.Complaint via email.My name is xxxx and we procure your bd 5ml syringes through a supplier called xxxxxxx.We've recently encountered an issue where the expiry date on the box does not match the expiry date on individual packaged syringes.The box expiry date is 2030-04-30 while each individual unit has an expiry date of 2030-05-31.This is causing a confusion within our manufacturing process and we would like to understand if this is an actual defect or if there is an explanation for the expiry date mismatch.We have confirmed 11 full boxes of lot: 5154045 to be affected.We would like to open a discussion and get this resolved as soon as possible.Our supplier was notified but no response was provided so we are hoping the manufacturing site (bd) can provide a response instead.Product name and/or catalog number: bd luer-lok syringe sterile, single use, 5 ml lot number or serial number: lot: 5154045, ref 309646.Any injuries and/or harm? n/a.What is the issue you experienced? expiry date mismatch from box and individual unit.Is the actual sample or sample representative available? (if possible, please send affected sample) yes, all 11 boxes are available.Contact name and phone number: x.
 
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - label content incorrect.Two photographs of 5 ml luer lok syringes (part number 309646) were received and evaluated.The first image shows the top web slip with complete and accurate product information, including an expiration date of 2030-05-31, while the second image shows a box label displaying an incorrect expiration date of 2030-04-30, indicating a discrepancy between packaging components and nonconformance to specifications.As part of the investigation, interviews with controls personnel were conducted, along with a comprehensive review of the device history record (dhr), production database, and associated electrical and mechanical records, which identified a condition linked to the defect that was not detected during manufacturing.The most probable root cause is associated with the packaging process, and corrective actions will be implemented, including issuing a quality alert to the plant and upgrading the system to prevent recurrence.Complaints received for this device and the reported condition will continue to be tracked and trended.This information will be captured in trend reports and monitored monthly, and our business team will regularly review the collected data to identify any emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24916207
Report Number1213809-2026-00209
Device Sequence Number13039507
Product Code FMF
UDI-Device Identifier30382903096467
UDI-Public(01)30382903096467(17)300531(10)5154045
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309646
Device Lot Number5154045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer05/26/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown